# SDR DALA2017020601021

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 63,190 hours, 25,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L DOOR ARMING HANDLE JAMMED WON'T MOVE. REMOVED DEBRIS FROM GIRT BAR, PERFORMED OPS CHK PER AMM 52-11, OPS CHKS GOOD. OK FOR SVC.
